# SDR USAA2009110292992

- Difficulty date: October 27, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 85,204 hours, 32,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - GALVANIC CORROSION ON SHEAR DECK WEB AT BS 1680 - BS 1685, RBL 20 - RBL 41.  REPAIRED SHEAR DECK WEB AT BS 1680 - BS 1685,  RBL 20 - RBL 41 IAW B757 SRM 53-60-01.
